PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 61 | 1 | 13-34
Tytuł artykułu

Distribution of Lévy constants for quadratic numbers

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
61
Numer
1
Strony
13-34
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-07-10
poprawiono
1991-06-05
Twórcy
  • URA 225 Université de Provence, U.F.R.-M.I.M., 3, Place Victor Hugo, 13331 Marseille Cedex 3, France
Bibliografia
  • [1] P. Billingsley, Ergodic Theory and Information, Wiley, New York 1965.
  • [2] N. Dunford and J. Schwartz, Linear Operators, Part I, Wiley-Interscience, 1963.
  • [3] C. Faivre, Distribution des constantes de Lévy des nombres quadratiques, Ph.D. Thesis, Université de Provence, 1990.
  • [4] E. Galois, Démonstration d'un théorème sur les fractions continues périodiques, Ann. Math. Pures Appl. 19 (1828-1829), 294-301.
  • [5] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. 16 (1955).
  • [6] A. Grothendieck, La théorie de Fredholm, Bull. Soc. Math. France 84 (1956), 319-384.
  • [7] G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, Clarendon Press, Oxford 1968.
  • [8] D. Hejhal, The Selberg Trace Formula for PSL(2,ℝ), Vol. 2, Lecture Notes in Math. 1001, Springer, 1983.
  • [9] H. Jager et P. Liardet, Distributions arithmétiques des dénominateurs des convergents de fractions continues, Indag. Math. 50 (1988), 181-197.
  • [10] N. V. Kuznetsov, The distribution of norms of primitive hyperbolic classes of the modular group, Soviet Math. Dokl. 19 (5) (1978), 1053-1056.
  • [11] E. Landau, Elementary Number Theory, Chelsea, New York 1958.
  • [12] P. Lévy, Sur les lois de probabilités dont dépendent les quotients complets et incomplets d'une fraction continue, Bull. Soc. Math. France 57 (1929), 178-194.
  • [13] D. Mayer, On a ζ function related to the continued fraction transformation, Bull. Soc. Math. France 104 (1976), 195-203.
  • [14] M. Pollicott, Distribution of closed geodesics on the modular surface and quadratic irrationals, Bull. Soc. Math. France 144 (1986), 431-446.
  • [15] D. Ruelle, Zeta-functions for expanding maps and Anosov flows, Invent. Math. 34 (1976), 231-242.
  • [16] P. Sarnak, Class numbers of indefinite binary quadratic forms, J. Number Theory 15 (1982), 229-247.
  • [17] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Publ. Math. Soc. Japan 11, Iwanami Shoten and Princeton University Press, 1971.
  • [18] Y.-T. Siu, Techniques of Extension of Analytic Objects, Lectures Notes in Pure and Appl. Math. 8, Dekker, 1974.
  • [19] H. Smith, Note on the theory of the Pellian equation, and of binary quadratic forms of a positive determinant, Proc. London Math. Soc. 7 (1876), 199-208.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav61i1p13bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.